Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Vomits after taking meal, have kidney stones. What can be cause? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
User:hi doc
User:it's XXXXXXXX
Doctor:Hi XXXXXXX. Please proceed with your query.
User:my wife is having problem
User:after dnr or lunch c vomits
Doctor:Since when she is suffering?
User:15 days
Doctor:Does it happen after every meal?
Doctor:Does she have any history of Gastritis (Acidity) before?
User:ya sometimes back c was admitted due to gastritis
Doctor:Your history suggests possibility of Gastroesophageal reflux disease (GERD).
User:sometimes back there was kidney stone also
User:but didn't check it nw
Doctor:Was any investigations like ultrasound or endoscopy done for her during last hospitalization?
User:yup endoscopy
Doctor:May I know the report please?
User:report i hv to upload which i cant do it rt away
User:few days back i also take consultation of physician
User:he has given some medicines but prob is still
User:what should i do nw
User:should i go for sonography for kidney stone
Doctor:You can mail the report to me at YYYY@YYYY , with subject as Attn: to Dr. XXXXXXX
Doctor:If her symptoms are still persisting inspite of treatment, it is better to consult your doctor and consider Ultrasound abdomen under his guidance.
User:ok thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor